Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Weight gain, pigmentation in full face. Took akt3 and akt4, asked to continue for 6 months. Advice ?

i had taken akt3 and akt4 in the year 2005 . my doctor said me to continue it 6 months. from the first month i was continously put on my weight my weight now is 70 kg, but then i was 54. my skin is now also very dark and have pigmentation in full face .please kindly tell me what i will do now.i am an indian.live in kolkata
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Jul 2012
Rini Dear, there are a lot of good dermatology colleagues of mine in Kolkotta. You definitely need to visit someone to assess the type & depth of pigmentation problems. It is not the end of the world & am sure it is reversible! Alternatively, you can consult me provately on this portal via the ask-a-doctor icon & be sure to upload clinical photographs of your pigmentation taken in good light to be clear. A Judicious use of a suitable sunscreen is the essential step together with some skin lightening agent that your doctor will prescribe depending on your pigmentation. Lasers (new age lasers) mayhelp where conventional medications fail. All the best. Good Luck. Dr Praveen Rodrigues MD Dermatologist
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor